Alert archive / New York / Small Craft Advisories in 2017
Small Craft Advisory 77, NWS New York, NY
NWS New York, NY issued this small craft advisory at Aug 7, 2017, 4:29 PM EDT. It took effect at Aug 7, 2017, 6:00 PM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Aug 7, 2017, 4:29 PM EDT (20:29 UTC)
- In effect from
- Aug 7, 2017, 6:00 PM EDT
- Expired
- Aug 8, 2017, 10:17 AM EDT
- In force
- 16 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
341 WHUS71 KOKX 072029 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 429 PM EDT MON AUG 7 2017 ANZ345-355-080430- /O.CAN.KOKX.SC.Y.0076.000000T0000Z-170808T2100Z/ /O.NEW.KOKX.SC.Y.0077.170807T2200Z-170808T1000Z/ SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 429 PM EDT MON AUG 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 AM EDT TUESDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-080430- /O.CAN.KOKX.SC.Y.0076.000000T0000Z-170808T2100Z/ /O.NEW.KOKX.SC.Y.0077.170807T2200Z-170808T1900Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 429 PM EDT MON AUG 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 3 PM EDT TUESDAY. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ353-080430- /O.CAN.KOKX.SC.Y.0076.000000T0000Z-170808T2100Z/ /O.NEW.KOKX.SC.Y.0077.170807T2200Z-170808T1600Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 429 PM EDT MON AUG 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL NOON EDT TUESDAY. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
310 WHUS71 KOKX 072323 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 723 PM EDT MON AUG 7 2017 ANZ345-080030- /O.CAN.KOKX.SC.Y.0077.000000T0000Z-170808T1000Z/ SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 723 PM EDT MON AUG 7 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. LOW PRESSURE WAS MOVING A LITTLE FARTHER TO THE SOUTH OF LONG ISLAND AND WAS NOT DEEPENING AS QUICKLY AS EXPECTED. FREQUENT GUSTS TO 25 KNOTS ARE NO LONGER EXPECTED TONIGHT. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ ANZ355-080930- /O.CON.KOKX.SC.Y.0077.000000T0000Z-170808T1000Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 723 PM EDT MON AUG 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-080930- /O.CON.KOKX.SC.Y.0077.000000T0000Z-170808T1900Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 723 PM EDT MON AUG 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ353-080930- /O.CON.KOKX.SC.Y.0077.000000T0000Z-170808T1600Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 723 PM EDT MON AUG 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
506 WHUS71 KOKX 080704 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 304 AM EDT TUE AUG 8 2017 ANZ350-081515- /O.EXT.KOKX.SC.Y.0077.000000T0000Z-170808T1600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 304 AM EDT TUE AUG 8 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ355-081000- /O.CON.KOKX.SC.Y.0077.000000T0000Z-170808T1000Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 304 AM EDT TUE AUG 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ353-081515- /O.CON.KOKX.SC.Y.0077.000000T0000Z-170808T1600Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 304 AM EDT TUE AUG 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
848 WHUS71 KOKX 081138 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 738 AM EDT TUE AUG 8 2017 ANZ353-081245- /O.CAN.KOKX.SC.Y.0077.000000T0000Z-170808T1600Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 738 AM EDT TUE AUG 8 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ350-081600- /O.CON.KOKX.SC.Y.0077.000000T0000Z-170808T1600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 738 AM EDT TUE AUG 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS AND SEAS...NORTH AROUND WINDS 10 KT. SEAS 4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
978 WHUS71 KOKX 081417 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1017 AM EDT TUE AUG 8 2017 ANZ350-081530- /O.CAN.KOKX.SC.Y.0077.000000T0000Z-170808T1600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 1017 AM EDT TUE AUG 8 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE FALLEN BELOW 5 FT. THE ADVISORY HAS THEREFORE BEEN CANCELLED. $$ JMC
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 7, 4:23 PM EDT, 6 minutes earlier.
Area forecast discussion, Aug 7, 4:23 PM EDT, 6 minutes before
Area Forecast Discussion
National Weather Service New York NY
423 PM EDT Mon Aug 7 2017
.SYNOPSIS...
Strengthening low pressure will pass just south of Long Island
tonight. High pressure will then build from the west through mid
week, and then shift offshore. Low pressure along a frontal
boundary will approach for late week, and could linger into
early next week.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Cancelled the flash flood watch for all but Suffolk County, and
even there the chances for very heavy rain capable of flash
flooding are diminishing. The heaviest rain per latest radar was
over southern NJ, Delaware, and the nearby coastal waters, and
heading northeast. At 18Z some of this still appeared capable of
reaching Suffolk. Otherwise, most NWP guidance has settled in on
the heaviest rain passing to the south, just ahead of the
surface low. Outlier guidance that still managed to produce
several inches of rain over land in our CWA tonight was likely
too far NW, but adjusting for this did not want to let guard
totally down for Suffolk.
Lows tonight will be in the 60s per a MOS/raw model guidance
blend.
There is a moderate risk for the development of rip currents
through early this evening at the Atlantic beaches.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
A jet streak in the upper levels moves across during the day
Tuesday. This will move east of the region Tuesday night.
The trough axis moves in Tuesday morning and lifts northeast away
from region Tuesday afternoon through Tuesday night, being replaced
by more zonal flow. High pressure at the surface will build in from
the west Tuesday afternoon through Tuesday night.
Some forecast CAPE values of a few hundred J/kg and a trough axis
acting as a focus for convergence may allow for an isolated shower
or thunderstorm. Otherwise a mainly dry and relatively warmer
day is expected. NW flow developing will create some downslope
increase in surface temperatures for the coast. Minimal clouds
and lightening winds Tuesday will create good radiational
conditions. It will feel less humid as well with dewpoints
dropping into the 50s.
There is a low risk for the development of rip currents Tuesday
at the Atlantic beaches of Kings (Brooklyn), Southern Queens,
Southern Nassau, and Southwestern Suffolk counties.
There is a moderate risk for the development of rip currents
Tuesday at the Atlantic beaches of Southeastern Suffolk county.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
For Wednesday through Thursday, the main upper level jet remains
east and offshore Wednesday through Wednesday night. It moves back
north Thursday with quasi zonal flow remaining aloft. Dry conditions
are expected with a gradual warmup in temperatures from low 80s for
Wednesday highs to low to mid 80s for Thursday highs.
Surface high pressure shifts gradually offshore Wednesday night into
Thursday. At night, minimal clouds and light winds will result in
good radiational cooling conditions Wednesday night. Onshore flow
returns Thursday and maintains Thursday night, so a milder night
with relatively more humid conditions is expected.
For Thursday night through Fri night, the mid and upper level flow
gets gradually more amplified with more SW flow as longer wavelength
trough approaches. High pressure will be moving well offshore as
weak low pressure at surface approaches from the south and west. A
low at the surface approaches from the southwest, increasing shower
chances Friday into Friday night.
For the weekend into early next week, the flow in the mid to upper
levels will still be southwest, to what extent is uncertain, as
there are model differences. This is pertaining to trough amplitude
and proximity of the upper level low. The upper level low will be
well northwest of the region, in Southeast Canada. The surface low
will be along a front that will slow down within the region going
through the upcoming weekend into early next week. There will be
more in the way of instability too for the weekend into early next
week so shower and thunderstorm chances are forecast.
Temperatures are forecast to be pretty consistent. For most
locations, highs Friday through Monday will be in the upper 70s to
lower 80s with lows at night in the mid to upper 60s.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
Low pres deepening near DC will track off the NJ coast this eve,
then over or just SE of Montauk overnight.
Rain thru 00Z, then pcpn will taper of from W-E tngt. Embedded
tstms will be possible, especially along and E of a line from
KISP-KGON this eve and overnight.
Cigs will likely remain low after the rain ends, then improve
aft 11Z Tue.
Wind fields remain light into the early eve, then increase as the
low approaches. Any deviations from the projected path of the low
will result in changes in the wind fcst.
LLWS possible invof the low, but for now expected to remain SE
of a line from KISP-KGON.
VFR on Tue with NW winds 10-20 kt.
...NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: Winds may be VRB thru 22Z. An isold embedded
tstm is possible til approximately 00Z.
KLGA TAF Comments: Winds may be VRB thru 22Z. An isold embedded
tstm is possible til approximately 00Z.
KEWR TAF Comments: Winds may be closer to vrb05 thru 22Z. An isold
embedded tstm is possible til approximately 00Z.
KTEB TAF Comments: Winds may be closer to vrb05 thru 22Z. An isold
embedded tstm is possible til approximately 00Z.
KHPN TAF Comments: Winds may be closer to vrb05 thru 20Z.
KISP TAF Comments: Winds may be closer to vrb05 thru 20Z. Tstms
possible 22-06Z.
.OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY...
.TUESDAY-FRIDAY...VFR.
.SATURDAY...MVFR or lower possible.
&&
.MARINE...
Strengthening low pressure will pass over or just S of the
coastal ocean waters tonight. SE-S flow just ahead of the low
should increase with gusts 25-30 kt, mainly on the ocean and
along the south shore of Long Island, with a brief window of
opportunity for gusts up to 35 kt on the outer eastern ocean
waters. Winds north of the low should be mainly E-NE and below
SCA thresholds. SCA conds may linger on the ern ocean waters
into Tue.
&&
.HYDROLOGY...
Chances for very heavy rain are diminishing. Locally heavy rain
is still possible just north of the low track across Suffolk
County, especially close to the south shore, so decided to keep
the flash flood watch in effect there.
Rain chances increase from from Friday into the weekend, but it
is too early to assess hydrologic impacts.
&&
.TIDES/COASTAL FLOODING...
Water levels 1-1.5 ft above normal could just barely touch minor
tidal flooding thresholds in some Nassau south shore bay spots
with the evening high tide. No problems elsewhere with higher
departures of 1.5-2 ft needed.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Flash Flood Watch through late tonight for NYZ078>081.
NJ...None.
MARINE...Small Craft Advisory until 6 AM EDT Tuesday for ANZ345-355.
Small Craft Advisory until 3 PM EDT Tuesday for ANZ350.
Small Craft Advisory until noon EDT Tuesday for ANZ353.
&&
SYNOPSIS...Goodman
NEAR TERM...Goodman
SHORT TERM...JM
LONG TERM...JM
AVIATION...JMC
MARINE...Goodman/JM
HYDROLOGY...Goodman/JM
TIDES/COASTAL FLOODING...GoodmanHazardous weather outlook, Aug 7, 4:08 PM EDT, 21 minutes before
Hazardous Weather Outlook National Weather Service New York NY 408 PM EDT Mon Aug 7 2017 ANZ330-335-338-340-345-355-CTZ005>012-NJZ002-004-006-103>108- NYZ067>075-176>179-082015- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Sandy Hook NJ to Fire Island Inlet NY out 20 nm-Northern Fairfield- Northern New Haven-Northern Middlesex-Northern New London- Southern Fairfield-Southern New Haven-Southern Middlesex- Southern New London-Western Passaic-Eastern Passaic-Hudson- Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens- Northern Nassau-Southern Queens-Southern Nassau- 408 PM EDT Mon Aug 7 2017 This Hazardous Weather Outlook is for Atlantic coastal waters, southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ078>081-082015- Northwestern Suffolk-Northeastern Suffolk-Southwestern Suffolk- Southeastern Suffolk- 408 PM EDT Mon Aug 7 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ350-353-082015- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 408 PM EDT Mon Aug 7 2017 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Wind gusts ahead of approaching low pressure tonight could briefly reach minimal gale force. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 2:56 AM EDT | Small Craft Advisory | OKX | 14 hr | |
| Aug 7, 3:00 AM EDT | Flash Flood Watch | OKX | Bronx, Kings, Nassau, New York, Queens, Richmond and 1 more | 15 hr |
| Aug 7, 3:36 AM EDT | Coastal Flood Statement | OKX | Nassau | 14 hr |
Nearby
Small Craft Advisories in New York, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.